# SDR HNAA2016012200017

- Difficulty date: January 22, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 50,645 hours, 60,730 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Hose
- Condition: Detached
- Location: Deice Boot
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT WING DEICE BOOT INBD OF NACELLE, INTAKE BOOT AND DEICE BOOT JUST OTBD OF NACELLE DO NOT APPEAR TO BE INFLATING. NO LIGHT INDICATION.  RE-ATTACHED DEICE HOSE TO LEADING EDGE 6112DR AND 613AR. GROUND RAN ACFT, DEICE BOOT SYSTEM OPS CHECKED GOOD, OK FOR SERVICE.
